It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-11-2000, 10:02 AM   #1
Junior Member
(female)
 
Join Date: Nov 2000
Location: Turkey
Posts: 10
olin HB User
Retin A and cystic acne

I've been on Retin A for 1,5 week and i've just started getting cysts..I'm so frustrated because i didn't have cysts for a long time..I'm also on Diane 35 (5 months) and doxcycline (1 month)..Just thinking all that stuff isn't working makes me cry..My derm thinks i have mild acne..(with cysts???)and will not prescribe Accutane..and i don't know if i should keep using Retin A..Any help would be appreciated..

 
Old 12-11-2000, 02:52 PM   #2
Junior Member
 
Join Date: Dec 2000
Location: Reisterstown, MD USA
Posts: 22
Kinc333 HB User
Re: Retin A and cystic acne

i used Retin A for a long time and it made my skin worse over time. sorry and i hope it is different for you

mike

 
Sponsors Lightbulb
   
Old 12-11-2000, 06:00 PM   #3
Newbie
 
Join Date: Dec 2000
Posts: 9
Tiffany HB User
Re: Retin A and cystic acne

I've heard this a lot about Retin-a, that people got worse. But I think maybe this is the initial breakout period that might occur and they just quite using it before it really has a chance to work. My derm also prescribed Retin-a micro and doxycyline for my mild acne. I had to stop using the doxy because it gave me gas and the Retin-a micro is too harsh for my sensitive skin.

 
Old 12-11-2000, 07:29 PM   #4
Newbie
 
Join Date: Nov 2000
Posts: 1
Izsabelle HB User
Re: Retin A and cystic acne

Have you tried Vitb5?

Izsabelle

 
Old 12-20-2000, 12:16 PM   #5
 
Join Date: Nov 2000
Posts: 0
Nadyezhda HB User
Re: Retin A and cystic acne

Retin A takes some time to work - just like with most meds, your skin usually gets worse before it gets better. Give it at least a month or two.
Also, if it's too harsh for your skin (like another poster said) try Retin A Micro if you haven't already. It's the strongest Retin A and it's the least irritating. Also a good way to apply the Retin A is to take a q-tip and apply TINY dots all over your face, and then blend in. Don't use too much or it'll just irritate your skin - it won't make it any better. And most people need to start by using it every 3 or 4 days, then gradually every other day, and if possible every day.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
differin vs retin a micro vs tazorac wheatthin Acne 6 03-09-2006 12:04 PM
2+ months and Retin-A Micro has done little to nothing xghostsniperx Acne 3 05-12-2005 07:27 AM
peeling from retin a... primo1 Acne 4 12-01-2004 08:53 AM
Retin a, Doxy and BCPs.. A ? lionna Acne 0 10-14-2004 04:45 PM
Cystic Acne - Retin A Micro started today! DirtDiva Acne 10 10-08-2004 04:53 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!